# SDR DALA2020012420583

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 68,367 hours, 29,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C EMERGENCY PATH LIGHTS INOP ROWS 28-32. CORRECTIVE ACTION: REPLACED POWER SUPPLY M730 PER B757 AMM 33-51.
